Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (5): 873-890    DOI: 10.1007/s10114-017-7172-5
Articles Current Issue| Next Issue| Archive| Adv Search |
On p-convergent Operators on Banach Lattices
Elroy D. ZEEKOEI, Jan H. FOURIE
Unit for Business Mathematics and Informatics, North-West University(NWU), Private Bag X6001, Potchefstroom 2520, South Africa

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7